# SDR SWAA991904

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Few Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK ARROUND INSPECTION, FOUND EXTERNAL FUSELAGE SKIN CRACKED, BS 420, STRINGER 4R.  REPAIRED SKIN PER SRM.
